MathSciNet Relay Station
MathSciNet bibliographic data
MR3438618 35A30 (35-02 35A27)
Zharinov, V. V. Conservation laws, differential identities, and constraints of partial differential equations. (Russian) Teoret. Mat. Fiz. 185 (2015), no. 2, 227--251; translation in Theoret. and Math. Phys. 185 (2015), no. 2, 1557–1581
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement